# SDR FE62004F00000

- Difficulty date: July 27, 2004
- Submitted: September 24, 2004
- Operation: Air carrier
- Aircraft: N2FQ
- Make and model: Amd FALCON50MYST
- Aircraft serial: 167
- Engine: Garrtt TFE731*
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Software
- Condition: Malfunctioned
- Location: Taws/Rmi
- Component: Taws/Rmi
- Component part number: ST3400
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE SANDEL TAWS/RMI SHOWS SIGNIFICANT BEARING ERRORS ON HEADINGS GREATER THAT 359 DEGREES OR LESS THAN 0 DEGREES.  THIS PROBLEM WAS DISCOVERED IN FLIGHT AND VALIDATED THROUGH GROUND TEST OF NUMEROUS UNITS.  PROBABLE CAUSE OF MALFUNCTION IS THE SOFTWARE.  THE ST34 TAWS/RMI IS NOT RECOMMENDED FOR NAVIGATION AT THIS TIME.
